# SDR WI5R201811090001

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: C-FST
- Make and model: Cessna 525C
- Aircraft serial: 0199
- Engine: Wilint FJ444A
- Engine time: 765 hours, 589 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fractured
- Location: Ip Rotor
- Part time: 765 hours, 589 cycles
- Component: Engine, Wilint
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKE-OFF A LOUD BANG WAS REPORTED.  POST FLIGHT BORESCOPE INSPECTION REVEALED A MISSING 3RD STAGE IP BLADE.  DISASSEMBLY OF THE ENGINE CONFIRMED ONE MISSING 3RD STAGE BLADE.
